Advanced search
Start date
Betweenand

Quasilinear elliptic problems in the space of functions of bounded variation

Grant number: 17/06119-0
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): August 01, 2017
Effective date (End): April 17, 2021
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Acordo de Cooperação: Coordination of Improvement of Higher Education Personnel (CAPES)
Principal Investigator:Marcos Tadeu de Oliveira Pimenta
Grantee:Juan Carlos Ortiz Chata
Host Institution: Faculdade de Ciências e Tecnologia (FCT). Universidade Estadual Paulista (UNESP). Campus de Presidente Prudente. Presidente Prudente , SP, Brazil
Associated scholarship(s):19/13503-7 - Weighted quasilinear elliptic problems in the space of functions of bounded variation, BE.EP.DR

Abstract

In this project we propose the study of questions on existence of solutions of quasilinear elliptic problems which are modeled in the space of functions of bounded variation. Some questions on the study of problems involving the mean-curvature and 1Laplacian operators are raised, in order to apply variational methods to obtain solutions. The project aim to explore a gap in the literature with respect to problems in this space, which allows to explore a several quasilinear problems, by using techniques widely used in problems involving the Laplacian or pLaplacian operators. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.; SEGURA DE LEON, SERGIO. Anisotropic 1-Laplacian problems with unbounded weights. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 28, n. 6, . (19/14330-9, 17/06119-0, 19/13503-7)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.. A Berestycki-Lions' type result to a quasilinear elliptic problem involving the 1-Laplacian operator. Journal of Mathematical Analysis and Applications, v. 500, n. 1, . (19/13503-7, 19/14330-9, 17/06119-0)
CHATA, JUAN CARLOS ORTIZ; PIMENTA, MARCOS T. O.; LEON, SERGIO SEGURA DE. Existence of solutions to a 1-Laplacian problem with a concave-convex nonlinearity. Journal of Mathematical Analysis and Applications, v. 525, n. 2, p. 25-pg., . (21/04158-4, 19/13503-7, 17/06119-0)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
CHATA, Juan Carlos Ortiz. Quasilinear elliptic problems in the space of bounded variations functions. 2021. Doctoral Thesis - Universidade Estadual Paulista (Unesp). Instituto de Biociências Letras e Ciências Exatas. São José do Rio Preto São José do Rio Preto.

Please report errors in scientific publications list using this form.